# SDR 04FDEA01830

- Difficulty date: June 20, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT HOLE BORE FOUND CORRODED.  RIGHT HAND WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT HOLE BORE CORROSION REMOVED AS PER CMM 57-52-03 PAGES 442 TO 443 AND FOUND EXCEEDED LIMITS, ORIGINAL DIAMETER=1.187 INCH, FINAL DIAMETER=1.254 INCH AND REPAIRED AS PER FEDEX EA NR 1-5750-  78013, TITLE: WINGS, TRAILING EDGE FLAPS, RIGHT HAND INBOARD FLAP, OUTBOARD BRACKET   PIVOT BORE CORROSION REPAIR.
